Loading
 เด่นพงษ์  พงษ์พิพัฒน์

เด่นพงษ์ พงษ์พิพัฒน์

คณะวิทยาศาสตร์,
มหาวิทยาลัยขอนแก่น
57221609488: H-INDEX 1

บทความ

TCI อ้างอิงจาก http://www.tci-thaijo.org/

0

SCOPUS

0

PUBMED

0

ISI

0

TCI

Title Author Year SCOPUS PUBMED ISI TCI
1. Characterizations of intra-regular semirings by (M,n)-interior ideals Pibaljommee, B. 2021
2. NORDHAUS-GADDUM TYPE INEQUALITIES FOR TREE COVERING NUMBERS ON UNITARY CAYLEY GRAPHS OF FINITE RINGS Pongpipat, D.
Nupo, N.
2022
Count 2 0 0 0

Title Authors Year Publication name Cited count
< 2017 2018 2019 2020 2021 2022 รวม
1. Characterizations of intra-regular semirings by (M,n)-interior ideals Pibaljommee, B. 2021 Journal of Mathematical and Computational Science
1 (11), pp. 1-12
2. NORDHAUS-GADDUM TYPE INEQUALITIES FOR TREE COVERING NUMBERS ON UNITARY CAYLEY GRAPHS OF FINITE RINGS Pongpipat, D.
Nupo, N.
2022 Transactions on Combinatorics
2 (11), pp. 111-122

Title Authors Year Journal title

Title Authors Year Journal title Cited count
< 2017 2018 2019 2020 2021 2022 รวม

Title Authors Year Journal title

ชื่อโครงการ Authors ประเภทโครงการ ปีงบประมาณ ทุนวิจับ

0.01507115364074707